Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


weak and non-lasting erection
Dec 9, 2009

i'm 38yrs old, my greatest pride in life was my sexual power, but now after noe year on atripla i cant get it up again. sometimes it gets up but cant stay up long and when i manage to have sex, i release in seconds. please offer some advice.

Response from Dr. Henry

Problems with impotence are common in the general population and likely more common in HIV+ persons. Many factors can contribute including stress, low hormone levels (ie testosterone), and drug effects (occasionally appears to be related to Atripla). An impotence evalauationis recommended to look for possible other contributing factors. If nothing else is found then consideration is sometimes given to consider a switch in HIV meds (ie to a boosted PI or raltegravir based regimen) or a trial using a drug like Viagra, Levitra, or Cialis. KH



Previous
Depressed about weight loss
Next
can switching from sustiva to another medication help?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement